# SDR 9615389909

- Difficulty date: July 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N959N
- Make and model: Doug DC-9-31
- Aircraft serial: 47255
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stop Fitting
- Condition: Cracked
- Location: Pax Door Jamb
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND A CRACK IN THE AFT ENTRY DOOR JAMB LOWER RIGHT STOP FITTING.  REPLACED FITTING PER SRM 51-30-2.
